# SDR ASAA2013032594263

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 8,432 hours, 2,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB LIGHT ON RECALL RESETS ON MC RECALL.  CONFIRMED FAULT,  CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL.  T/S FOUND NR 2 ZONE TEMP CONTROLLER WITH FLT DECK TRIM VALVE FAULT LIGHT ILLUMINATED AFTER INTERROGATION.  PERFORMED NR 1 & NR 2 CABIN TEMP CONTROLLER BITE TEST IAW AMM 21-61-00, OPS NORMAL.  ALL FAULT LIGHTS EXTINGUISHED & COCKPIT CONT CABIN ZONE TEMP LIGHT NO LONGER ILLUMINATES ON MASTER RECALL.  NO HISTORY IN TRAX FOR THIS PROBLEM LAST 60 DAYS.
